MathSciNet Relay Station
MathSciNet bibliographic data
MR2068351 46B07 (05B30 15A33 46B04 52A21)
Lyubich, Yu. I.; Shatalova, O. A. Isometric embeddings of finite-dimensional $l_p$-spaces over the quaternions. Algebra i Analiz 16 (2004), no. 1, 15--32; translation in St. Petersburg Math. J. 16 (2005), no. 1, 9–24
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement